# SDR ABXA20240619120

- Difficulty date: June 19, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N390CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 55,515 hours, 24,400 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 8TJ162AAB1
- Part serial: BN195224
- Condition: Malfunctioned
- Location: N2 Speed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENG SPEED CARD MESSAGE DURING TAXI. AC RETUREND TO GATE MAINTENANCE GROUNDED AC AND RANG OUT N2 SPEED SENSOR IAW WDM 73-21-18 AND 77-12-12 FOUND LEFT T41 N2 SPEED SENSOR SHORTED TO GROUND INTERNALLY. REMOVED AND REPLACED SAME IAW B767 AMM 77-12-02. OPS, BITE AND LEAK CHECK GOOD. A/C REMAINS ETOPS 180  AND RETURNED AC TO SERVICE
